# SDR RRXA001096

- Difficulty date: December 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,081 hours, 27,350 cycles
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 4 ENGINE, NO OIL QUANTITY OR PRESSURE.  FOUND HAND CRANKING PAD COVER DAMAGED AND REPLACED COVER.  SERVICED ENG, OIL AND LEAK CHECK NORMAL.  INSPECTED CHIP DETECTORS AND OIL FILTERS, NO CONTAMINATION FOUND.
